# SDR C2XA00IA188

- Difficulty date: July 6, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S536780021602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CREASE BEAM Z ANGLE WAS FOUND TO BE CORRODED FROM FRAME 39 TO FRAME 41.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED Z ANGLE IAW ATR42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
